# SDR 99ZZZX2292

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5171K
- Make and model: Cessna 172N
- Aircraft serial: 17073998
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Loose
- Location: Nr 1 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER INTAKE VALVE ROCKER ARM STUD BACKED OUT OF CYLINDER HEAD.
